Downloads: 74

Files in This Item:
File Description SizeFormat 
B32_010.pdf1.7 MBAdobe PDFView/Open
Title: Galois images and modular curves (Algebraic Number Theory and Related Topics 2010)
Authors: ARAI, Keisuke
Keywords: MSC: 11F80
11G18
14G05
Galois representations
modular curves
rational points
Issue Date: Jul-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録別冊
Volume: B32
Start page: 145
End page: 161
URI: http://hdl.handle.net/2433/196244
Appears in Collections:B32 Algebraic Number Theory and Related Topics 2010

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.